Header

UZH-Logo

Maintenance Infos

Two of the authors reply


Ajdacic-Gross, V; Bopp, M (2007). Two of the authors reply. American Journal of Epidemiology, 166(2):237-238.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

13 downloads since deposited on 23 Oct 2018
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Health Sciences > Epidemiology
Language:English
Date:7 June 2007
Deposited On:23 Oct 2018 17:50
Last Modified:15 Apr 2021 14:48
Publisher:Oxford University Press
ISSN:0002-9262
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1093/aje/kwm144

Download

Hybrid Open Access

Download PDF  'Two of the authors reply'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 34kB
View at publisher